Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
The axioms for $n$–angulated categories

Petter Andreas Bergh and Marius Thaule

Algebraic & Geometric Topology 13 (2013) 2405–2428
Bibliography
1 C Geiss, B Keller, S Oppermann, $n$–angulated categories, J. Reine Angew. Math. 675 (2013) 101 MR3021448
2 T Holm, P Jørgensen, Triangulated categories: definitions, properties, and examples, from: "Triangulated categories" (editors T Holm, P Jørgensen, R Rouquier), London Math. Soc. Lecture Note Ser. 375, Cambridge Univ. Press (2010) 1 MR2681706
3 B Keller, D Vossieck, Sous les catégories dérivées, C. R. Acad. Sci. Paris Sér. I Math. 305 (1987) 225 MR907948
4 A Neeman, Some new axioms for triangulated categories, J. Algebra 139 (1991) MR1106349
5 A Neeman, Triangulated categories, Annals of Mathematics Studies 148, Princeton Univ. Press (2001) MR1812507
6 D Puppe, On the formal structure of stable homotopy theory, from: "Colloquium on Algebraic Topology, Aarhus 1962" (1962) 65
7 J L Verdier, Categories Derivees Quelques résultats (Etat 0), from: "Cohomologie Etale", Lecture Notes in Mathematics 569, Springer (1977) 262
8 J L Verdier, Des catégories dérivées des catégories abéliennes, Astérisque 239 (1996) MR1453167